# SDR C77A20161115002

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 3,576 hours, 2,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 77943572
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED A BLOWN FUSE IN POWER SUPPLY IAW SMPE 17X-33-002 REV 1.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
